| Catalog Number |
6720-0435 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
Injury (2348)
| Date of Event |
10/22/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the product history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
Event or Problem Description
It was reported that patient's right hip was revised due to the accolade stem "potting distally" (confirmed to mean that the stem was too big distally for the patient's anatomy.It never fully seated).A size 4 accolade ii 132° stem and 36 +2.5 biolox head were revised.